# SDR CA021008002

- Difficulty date: October 5, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 35,054 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: S434013100
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER T/O LANDING GEAR LEVER TOOK 2-3 ATTEMPS TO MOVE FROM DOWN TO UP.AS PER T.S.M. SAFTY VALVE 49GA FAILED TEST. REPLACED AIRSPEED INTERLOCK VALVE PER AMM 32-31-17 AND OPERATIONAL CHECK CARRIED OUT. PASSED.
